The Cauchy problem for degenerate parabolic equations in Gevrey classes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 2, p. 383-406
@article{ASNSP_1998_4_26_2_383_0,
     author = {Kajitani, Kunihiko and Mikami, Masahiro},
     title = {The Cauchy problem for degenerate parabolic equations in Gevrey classes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {2},
     year = {1998},
     pages = {383-406},
     zbl = {0920.35067},
     mrnumber = {1631601},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_2_383_0}
}
Kajitani, Kunihiko; Mikami, Masahiro. The Cauchy problem for degenerate parabolic equations in Gevrey classes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 2, pp. 383-406. http://www.numdam.org/item/ASNSP_1998_4_26_2_383_0/

[1] S. Gindikin - L.R. Volevich, "The Method of Newton's Polyhedron in the Theory of Partial Differential Equations", Kluwer Academic Publisher, Dordrecht-Boston-London 1992. | MR 1256484 | Zbl 0779.35001

[2] K. Igari, Well-Posedness of the Cauchy problem for some evolution equations, Publ. Res. Inst. Math. Sci. 9 (1974), 613-629. | MR 348272 | Zbl 0299.35052

[3] K. Kajitani - T. Nishitani, "The Hyperbolic Cauchy Problem", Lecture Notes in Math. 1505, Springer-Verlag, Berlin, 1991. | MR 1166190 | Zbl 0762.35002

[4] K. Kajitani - K. Yamaguti, On global real analytic solutions of the Degenerate Kirchhoff Equation, Ann. Scuola Norm. Sup. Pisa Cl. Sci (4) 21 (1994), 279-297. | Numdam | MR 1288368 | Zbl 0819.35099

[5] K. Kitagawa, Sur des conditions nécessaries pour les équations en évolution pour gue le problème de Cauchy soit bien posé dans les classes de fonctions C∞ I, J. Mat. Kyoto Univ. 30 (1990), 671-703. | Zbl 0881.35053

[6] K. Kitagawa, Sur des conditions nécessaries pour les équations en évolution pour gue le problème de Cauchy soit bien posé dans les classes de fonctions C∞II, J. Mat. Kyoto Univ. 31 (1991), 1-32. | Zbl 0881.35054

[7] L. Hörmander, "The Analysis of Linear Partial Differential Operators III", A Series of Comprehensive Studies in Math. 274, Springer-Verlag, Berlin, 1985. | MR 781536 | Zbl 0601.35001

[8] M. Mikami, The Cauchy problem for degenerate parabolic equations and Newton polygon, Funkcial. Ekvac. 39 (1996), 449-468. | MR 1433912 | Zbl 0909.35077

[9] M. Miyake, Degenerate parabolic differential equations-Necessity of the wellposedness of the Cauchy problem, J. Math. Kyoto Univ. 14 (1974), 461-476. | MR 355344 | Zbl 0297.35040

[10] K. Shinkai, The symbol calculus for the fundamental solution of a degenerate parabolic system with applications, Osaka J. Math. 14 (1977), 55-84. | MR 454354 | Zbl 0362.35040